# SDR SWIA202055844

- Difficulty date: December 7, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON STR.3L LINTEL AT FS 280.00.   (C-CHECK) RO 2/1/2021   REPAIRED  STR.3L LINTEL AT FS 280.00. REF CRJ-900-SRM 53-21-23-201-001-A01. CRJ-900-SRM 51-42-21-001-001-A01 AND SB670BA-53-040 REV C DATED 09/20/2012. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECK GOOD . SERVICE BULLETIN 670BA-53-040 REV C DATED 09/20/2012. FUSELAGE -CENTER FUSELAGE , PRIMARY STRUCTURE  FS280.00 TO FS295.00- INSPECTION AND REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR , PART A AND B INCORPORATED
